| Model Number |
CNW0T4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following intraocular lens (iol) implant procedure, the lens was exchanged with company same lens model but different toric and diopter value after the initial implant procedure.Reason for explant was unknown.
Event or Problem Description
Additional information received stating that the patient was dissatisfied with visual outcome, then the lens was exchanged with company same lens model but different toric and diopter value.Two and half diopter more power indicating the correct lens power was not implanted initially.There is no reported defect or fault with the iol.
Additional Manufacturer Narrative
Additional information was provided in b5 based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury.No further reports required.The manufacturer internal reference number is: (b)(4).